Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suggest remedies for post-injection inflammation in the thighs

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2208 Questions
Question
Injected 3 hrs ago on my thigh with cyproterone acetate oily liquid and when I took the needle out, lot of blood came out and then bleeding stopped. Now, feeling pain/little swelling at the injection site. Is it life threatening? WHat to do? Help. Thanks. male. 34.
Tue, 17 Apr 2018 in Lump
 
 
Answered by Dr. Hari Charan Perigela 40 minutes later
Brief Answer:
It is not life threatening.

Detailed Answer:
Hi
I saw the pic.
After injection, sometimes blood comes from the site of injection.Minor blood vessel beneath the skin got injured causing bleeding.As it has stopped, nothing to worry.
The swelling and pain are due to haematoma.It resolves spontaneously.
No need for any specific treatment.
Hope I answered your query.If you have any questions,I will clarify further.
Wish you good health.
Regards
Above answer was peer-reviewed by
 
Follow-up: Suggest remedies for post-injection inflammation in the thighs 24 minutes later
Great. Thanks.
 
 
Answered by Dr. Hari Charan Perigela 1 minute later
Brief Answer:
You are welcome

Detailed Answer:
Hi
Thank you for the response.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor